# SDR AU980729

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LAP SPLICE CRACKED ON THE LEFT SIDE BETWEEN BS 340 AND BS400 ADJACENT TO STRINGER 6L. CRA CK LENGTH 0.508 MM (0.020 INCHES).  FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION.
